# SDR DXTA200501161

- Difficulty date: December 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 9,141 hours, 7,438 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR HANDLE WOULD NOT UNLOCK TO RETRACT GEAR, TOOK 3 ATTEMPTS BEFORE GEAR WOULD COME UP.   FOUND LT SQUAT SWITCH INDICATING GROUND, ADJUSTED SWITCH, PERFORMED SEVERAL RIGGING CHECKS, THEN SWUNG GEAR, NO DEFECTS NOTED.  JACKED AIRCRAFT AND RIGGED SQUAT SWITCH.  TESTED SWITCH WITH GEAR HANDLE INDICATIONS.  SWUNG GEAR TO INSURE 3 GREEN.  DOWNJACKED AND RAN AIRCRAFT.  DISCONNECTED LT SQUAT SWITCH AND COULDN'T GET AIRCRAFT INTO AIR MODE.  REJACKED AIRCRAFT ADJUSTED SQUAT SWITCH, PERFORMED SEVERAL OPS CHECKS IN AIR, NO DEFECTS NOTED.  SWUNG GEAR, OPS CHECK GOOD.  DOWNJACKED AIRCRAFT, PERFORMED, PRESSURIZATION CHECKS, NO DEFECTS NOTED.
